# SDR SWIA200514340

- Difficulty date: January 3, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 6,914 hours, 5,382 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5746
- Condition: Inoperative
- Location: Flt Spoiler
- Part time: 2,532 hours, 1,958 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT SPOILERON NR 3 PCU INOPERATIVE.  REMOVED AND REPLACED RIGHT OUTBOARD SPOILER ON PCU WITH SERVICEABLE UNIT IAW MM 27-62-01.  REPLACED RIGHT SECU WITH SERVICEABLE UNIT, MM 27-60-00.  OPERATIONAL CHECK GOOD.  P/N 49-164-06, S/N OFF: 01624.
